Hi. I was taking Yaz for the first time last month, since I switched pills, and on my week of non active pills, I took a plan b. I never missed a pill, maybe delayed by a few hours on one or two times but mostly just on time. That was the first time my boyfriend came inside me so I was scared and took plan b. Not surprisingly, I didn't get my period as expected that week, im sure my hormones went crazy. I started my second pack the day I was supposed to, right after the last inactive pill of the first pack - which was last July 11. I took plan b July 6. So I knew my period wouldn't come the date it was supposed to already.
This July 20 I started spotting. I didn't take anything with it cause last month I experienced spotting too but only for a few days. But now I am a bit concerned as the flow is almost like a light period, and even until today, July 27, I have spotting / light bleeding. The blood color changes from brown to bright red to like a dark red, I am not sure if i've ever seen it pink - but I do know that when the red stays a while in your pad (sorry for too much info), it becomes brown. Right? I don't have any other symptoms - no morning sickness, breast tenderness or fatigue, none of these that are unusual for me. I also have been taking pills since I was 18, and I am now 26.
I cannot be pregnant, not yet anyway. What do you think is wrong with me? Please help. I know I am a low blood person - borderline anemic person. And I am also PCOS patient. I am not new to pills, I have been on the pill since 18 for PCOS.